PROPECIAHELP.COM - DISCUSSION FORUM: http://www.propeciahelp.com/forum
- All men on this forum suffer from persistent mental, physical and sexual side effects that occurred during their usage of Finasteride, or which manifested shortly after discontinuing the drug. Propeciahelp.com exists as a place of support for men suffering from the Post-Finasteride Syndrome, and as a resource to try and understand how & why the drug caused these problems, and how we might recover from them.
- To donate towards research into persistent Finasteride side effects, visit http://www.pfsfoundation.org
FOR MEDICAL RESEARCH & LEGAL REASONS, MEMBERSHIP ON THIS FORUM IS RESTRICTED TO MEN WHO:
- TOOK AND QUIT FINASTERIDE OR DUTASTERIDE
- ARE SUFFERING PERSISTENT SIDE EFFECTS THAT HAVE NOT RESOLVED WITHIN WEEKS, MONTHS OR YEARS AFTER QUITTING
** IF YOU DID NOT USE FINASTERIDE OR DUTASTERIDE, ARE CURRENTLY TAKING EITHER DRUG, OR NOT SUFFERING FROM PERSISTENT SIDE EFFECTS, DO NOT REGISTER FOR FORUM MEMBERSHIP **
FAILURE TO ADHERE TO THESE CRITERIA WILL RESULT IN REMOVAL OF YOUR ACCOUNT. THANK YOU FOR YOUR UNDERSTANDING.
- No slandering of group members
- Do not post anything which will be offensive to other members
- Disagreements are allowed, but please present your facts, cite your sources and refrain from insulting one another.
- If you have studies you can reference please include them in your post
- Please keep this group as professional as possible
Disclaimer: The information and opinions expressed on www.propeciahelp.com and www.propeciahelp.com/forum do not constitute professional medical advice.
Readers acknowledge and absolve the forum owner of any legal, financial or personal responsibilities, repercussions, liabilities, damages or harm that may arise as a result of the use of the information contained on www.propeciahelp.com or www.propeciahelp.com/forum